# SDR MALA976255

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20412220435
- Condition: Inop
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK SMOKE CAME FROM CENTER PANEL AND RADAR BECAME INOPERATIVE.  RETURNED TO GATE.  MAINTENANCE REPLACED WEATHER RADAR INDICATOR.  OPS CHECK GOOD.
